# SDR UIEA2019110105834

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,559 hours, 19,065 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WEATHER RADAR SYSTEM FAIL. ( PERFORMED OPERATIONAL TEST OF BOTH LEFT AND RIGHT WEATHER RADAR SYSTEM IAW B767 AMM 34-43-00, OPS CHECK GOOD. NO EICAS MESSAGE SHOWN, ALL SYSTEMS OK. )
